| Model Number |
406183 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure, air was aspirated when the sheath was inserted into the patient and air was removed.The introducer was replaced and the procedure was completed with no adverse patient consequences.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak could not be conclusively determined.